EMIS ELibM Electronic Journals Advances in Geometry
Vol. 2, No. 3, pp. 301–306 (2002)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


New prolific constructions of strongly regular graphs

Dmitry G. Fon-Der-Flaass

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 27 Aug 2002. This page was last modified: 17 Jun 2005.

© 2002 Walter de Gruyter GmbH & Co. KG
© 2002–2005 ELibM for the EMIS Electronic Edition